# SDR AU510002143

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 47
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 47642117105
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,581 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE CORRODED AND DELAMINATED.  DELAMINATION IS LOCATED AT THE OUTBOARD TIP OF THE LEADING EDGE ABRASION STRIP.
